Ergodicity and exponential β-mixing bounds for multidimensional diffusions with jumps

Hiroki Masuda

    Research output: Contribution to journalArticlepeer-review

    96 Citations (Scopus)


    Let X be a multidimensional diffusion with jumps. We provide sets of conditions under which: X fulfils the ergodic theorem for any initial distribution; and X is exponentially β-mixing. Utilizing the Foster-Lyapunov drift criteria developed by Meyn and Tweedie, we extend several existing results concerning diffusions. We also obtain the boundedness of moments of g (Xt) for a suitable unbounded function g. Our results can cover a wide variety of diffusions with jumps by selecting suitable test functions, and serve as fundamental tools for statistical analyses concerning the processes.

    Original languageEnglish
    Pages (from-to)35-56
    Number of pages22
    JournalStochastic Processes and their Applications
    Issue number1
    Publication statusPublished - Jan 2007

    All Science Journal Classification (ASJC) codes

    • Statistics and Probability
    • Modelling and Simulation
    • Applied Mathematics


    Dive into the research topics of 'Ergodicity and exponential β-mixing bounds for multidimensional diffusions with jumps'. Together they form a unique fingerprint.

    Cite this